Journal article icon

Journal article

Pathwise inequalities for local time: Applications to Skorokhod embeddings and optimal stopping

Abstract:

We develop a class of pathwise inequalities of the form $H(B_t)\ge M_t+F(L_t)$, where $B_t$ is Brownian motion, $L_t$ its local time at zero and $M_t$ a local martingale. The concrete nature of the representation makes the inequality useful for a variety of applications. In this work, we use the inequalities to derive constructions and optimality results of Vallois' Skorokhod embeddings. We discuss their financial interpretation in the context of robust pricing and hedging of options written ...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1214/07-AAP507

Authors


Journal:
Annals of Applied Probability
Volume:
18
Issue:
5
Pages:
1870-1896
Publication date:
2007-02-07
DOI:
EISSN:
1050-5164
ISSN:
1050-5164
URN:
uuid:ed3812b2-30c9-4b5f-8df5-aa82ff4cc94a
Source identifiers:
188886
Local pid:
pubs:188886

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP